TITLE

Preface of the "Symposium on Numerical Methods for Linear Algebra and Approximations"

AUTHOR(S)
Hosoda, Yohsuke; Abe, Kuniyoshi
PUB. DATE
February 2015
SOURCE
AIP Conference Proceedings;2015, Vol. 1648 Issue 1, p1
SOURCE TYPE
Conference Proceeding
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
101586569

 

Related Articles

  • Riesz' compactness criterion for the space of measurable functions. Katkovskaya, I. N. // Mathematical Notes;Feb2011, Vol. 89 Issue 1/2, p145 

    The article explores the aspects of Riesz' compactness criterion designed for the space of measurable mathematical functions. It states that the study is aimed at proving Riesz' criterion for equivalence classes of measurable functions. The study also makes use of an analog of Jackson's...

  • A LINEAR ALGEBRAIC APPROACH TO TEACHING INTERPOLATION. Tassa, Tamir // Mathematics & Computer Education;Winter2007, Vol. 41 Issue 1, p37 

    A novel approach for teaching interpolation in the introductory course in numerical analysis is presented. The interpolation problem is viewed as a problem in linear algebra, whence the various forms of the interpolating polynomial are seen as different choices of a basis to the subspace of...

  • Spline-approximation solution of stress–strain problems for beveled cylindrical shells. Grigorenko, Ya. M.; Kryukov, N. N.; Kholkina, N. S. // International Applied Mechanics;Dec2009, Vol. 45 Issue 12, p1357 

    The problem of bending of beveled circular cylindrical shells is solved by parametrizing the shell and reducing the two-dimensional boundary-value problem to a one-dimensional one by the spline-collocation method. This problem is solved by the stable discrete-orthogonalization method. The effect...

  • Guaranteed and locally computable a posteriori error estimate. Vejchodsk�, Tom� // IMA Journal of Numerical Analysis;Jul2006, Vol. 26 Issue 3, p525 

    A new approach, based on the combination of the equilibrated residual method and the method of hypercircle, is proposed for a posteriori error estimation. Computer implementation of the equilibrated residual method is fast, but it does not produce guaranteed estimates. On the other hand, the...

  • A New Algebraic Solution to Multidimensional Minimax Location Problems with Chebyshev Distance. KRIVULIN, NIKOLAI // WSEAS Transactions on Mathematics;Jul2012, Vol. 11 Issue 7, p589 

    Both unconstrained and constrained minimax single facility location problems are considered in multidimensional space with Chebyshev distance. A new solution approach is proposed within the framework of idempotent algebra to reduce the problems to solving linear vector equations and minimizing...

  • Approximately disentangling exponential operators. Scholz, Daniel; Voronov, Volodymyr G.; Weyrauch, Michael // Journal of Mathematical Physics;Jun2010, Vol. 51 Issue 6, p063513 

    A new method for the approximate disentangling of exponential operators based on the Baker–Campbell–Haussdorff theorem is suggested and implemented in a computer program. The operators to be disentangled must form a finite-dimensional Lie algebra. The accuracy of the method is...

  • Research on AMSAA-BISE model—An answer to Mei Men-Hua. Zhou Yuan-quan // Applied Mathematics & Mechanics;Jul2001, Vol. 22 Issue 7, p856 

    The AMSAA-BISE model is derived from another approach. This certainly shows the correctness of the AMSAA-BISE model, and indicates the incorrectness of the approximate model given in this paper. The engineering example illustrating these conclusions is given. Merits and demerits of AMSAA and...

  • Generalized Differential Identities of (Semi–)Prime Rings. Wei, Feng // Acta Mathematica Sinica;Aug2005, Vol. 21 Issue 4, p823 

    Let R be a semiprime ring with characteristic p ≥ 0 and R F be its left Martindale quotient ring. If $$ \phi {\left( {X^{{\Delta _{j} }}_{i} } \right)} $$ is a reduced generalized differential identity for an essential ideal of R, then ϕ( Z ij e(Δ j)) is a generalized polynomial...

  • Approximation of Fuzzy Normed Space-Valued Functions. GoleŢ, Ioan; GoleŢ, IonuŢ // AIP Conference Proceedings;9/6/2007, Vol. 936 Issue 1, p244 

    In this paper, generalized fuzzy norms are defined on a set of objects endowed with a structure of linear space. The relationships between these fuzzy norms and fuzzy metrics and between these fuzzy norms and the topological structures on the base linear space are analyzed. Approximation...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics